Revista Matemática Complutense

, Volume 31, Issue 2, pp 263–286 | Cite as

Extrapolation in the scale of generalized reverse Hölder weights

  • Theresa C. Anderson
  • David Cruz-Uribe
  • Kabe Moen


We develop a theory of extrapolation for weights that satisfy a generalized reverse Hölder inequality in the scale of Orlicz spaces. This extends previous results by Auscher and Martell (Adv Math 212(1):225–276, 2007) on limited range extrapolation. We then provide several applications of our extrapolation techniques. These applications include new results and new proofs of known results for two weight inequalities for linear and bilinear operators.


Extrapolation Weights Singular integral operators Fractional integral operators 

Mathematics Subject Classification

42B20 42B25 


  1. 1.
    Anderson, T.C.: A new sufficient two-weighted bump assumption for \(L^p\) boundedness of Calderón–Zygmund operators. Proc. Am. Math. Soc. 143(8), 3573–3586 (2015)CrossRefMATHGoogle Scholar
  2. 2.
    Auscher, P., Martell, J.M.: Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part I. General operator theory and weights. Adv. Math. 212(1), 225–276 (2007)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Conde-Alonso, J.M., Rey, G.: A pointwise estimate for positive dyadic shifts and some applications. Math. Ann. 365(3–4), 1111–1135 (2016)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cruz-Uribe, D., Martell, J.M., Pérez, C.: Extrapolation from \(A_\infty \) weights and applications. J. Funct. Anal. 213(2), 412–439 (2004)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cruz-Uribe, D., Martell, J.M., Pérez, C.: Weights, extrapolation and the theory of Rubio de Francia. In: Operator Theory: Advances and Applications, vol. 215, Birkhäuser/Springer, Basel (2011)Google Scholar
  6. 6.
    Cruz-Uribe, D., Neugebauer, C.J.: The structure of the reverse Hölder classes. Trans. Am. Math. Soc. 347(8), 2941–2960 (1995)MATHGoogle Scholar
  7. 7.
    Cruz-Uribe, D., Pérez, C.: On the two-weight problem for singular integral operators. Ann Sc Norm Super Pisa Cl Sci (5) 1(4), 821–849 (2002)MathSciNetMATHGoogle Scholar
  8. 8.
    Culiuc, A., Di Plinio, F., Ou, Y.: Domination of multilinear singular integrals by positive sparse forms, Preprint (2016)Google Scholar
  9. 9.
    Duoandikoetxea, J.: Fourier analysis. In: Graduate Studies in Mathematics. vol. 29. American Mathematical Society, Providence, RI (2001)Google Scholar
  10. 10.
    García-Cuerva, J., Rubio de Francia, J.L.: Weighted Norm Inequalities and Related Topics. North-Holland Mathematics Studies, vol. 116. North-Holland Publishing Co., Amsterdam (1985)MATHGoogle Scholar
  11. 11.
    Grafakos, L., Martell, J.M.: Extrapolation of weighted norm inequalities for multivariable operators and applications. J. Geom. Anal. 14(1), 19–46 (2004)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Grafakos, L., Torres, R.: Maximal operator and weighted norm inequalities for multilinear singular integrals. Indiana Univ. Math. J. 51(5), 1261–1276 (2002)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Harboure, E., Salinas, O., Viviani, B.: Reverse-Hölder classes in the Orlicz spaces setting. Stud. Math. 130(3), 245–261 (1998)MATHGoogle Scholar
  14. 14.
    Hoang, C., Moen, K.: Weighted estimates for bilinear fractional integral operators and their commutators. Indiana Univ. Math. J. (to appear). (2016)Google Scholar
  15. 15.
    Hytönen, T.: The sharp weighted bound for general Calderón–Zygmund operators. Ann. Math. (2) 175(3), 1473–1506 (2012)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Hytönen, T., Roncal, L., Tapiola, O.: Quantitative weighted estimates for rough homogeneous singular integrals. Isr. J. Math. 218(1), 133–164 (2017)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Kenig, C., Stein, E.M.: Multilinear estimates and fractional integration. Math. Res. Lett. 6(1), 1–15 (1999)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Lacey, M.: An elementary proof of the \(A_2\) bound. Isr. J. Math. 217(1), 181–195 (2017)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Lerner, A., Ombrosi, S., Pérez, C., Torres, R., Trujillo-González, R.: New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory. Adv. Math. 220(4), 1222–1264 (2009)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Lerner, A.K.: On an estimate of Calderón-Zygmund operators by dyadic positive operators. J. Anal. Math. 121, 141–161 (2013)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Lerner, A.K., Nazarov, F.: Intuitive dyadic calculus: the basics. Preprint, (2015)Google Scholar
  22. 22.
    Liu, L., Luque, T.: A \(B_p\) condition for the strong maximal function. Trans. Am. Math. Soc. 366(11), 5707–5726 (2014)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Martell, J.M., Prisuelos-Arribas, C.: Weighted hardy spaces associated with elliptic operators. Part I: weighted norm inequalities for conical square functions. Trans. Am. Math. Soc. 369(6), 4193–4233 (2017)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Moen, K.: Weighted inequalities for multilinear fractional integral operators. Collect. Math. 60(2), 213–238 (2009)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Moen, K.: New weighted estimates for bilinear fractional integral operators. Trans. Am. Math. Soc. 366(2), 627–646 (2014)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Neugebauer, C.J.: Inserting \(A_{p}\)-weights. Proc. Am. Math. Soc. 87(4), 644–648 (1983)MATHGoogle Scholar
  27. 27.
    Pérez, C.: Two weighted inequalities for potential and fractional type maximal operators. Indiana Univ. Math. J. 43(2), 663–683 (1994)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Pérez, C.: On sufficient conditions for the boundedness of the Hardy–Littlewood maximal operator between weighted \(L^p\)-spaces with different weights. Proc. Lond. Math. Soc. (3) 71(1), 135–157 (1995)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Rao, M.M., Ren, Z.D.: Theory of Orlicz spaces. In: Monographs and textbooks in pure and applied mathematics. vol. 146. Marcel Dekker Inc., New York (1991)Google Scholar
  30. 30.
    Rubio de Francia, J.L.: Factorization and extrapolation of weights. Bull. Am. Math. Soc. (N.S.) 7(2), 393–395 (1982)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Universidad Complutense de Madrid 2017

Authors and Affiliations

  • Theresa C. Anderson
    • 1
  • David Cruz-Uribe
    • 2
  • Kabe Moen
    • 2
  1. 1.Department of MathematicsUniversity of Wisconsin–MadisonMadisonUSA
  2. 2.Department of MathematicsUniversity of AlabamaTuscaloosaUSA

Personalised recommendations